Sexual Health

Bleeding after Sex

Wednesday, December 3, 2014


Question

Many times after I have sex, I have bled a little bit. Is this normal? What should I do?

Read the Answer

Bumps Around Vagina

Wednesday, October 22, 2014


Question

I am a 20 year old female I have recently been seeing bumps on my vagina that usually pop after a few days with blood and puss. Some are small and some are big. Some bumps form around pubic hair. They don't itch, but sometimes hurt. I am not sexually active, and I am still a virgin. What could this be? Could I go to Student Health & Wellness for this issue?

Read the Answer

Stinging When I Pee

Wednesday, October 15, 2014


Question

I recently lost my virginity but a condom was not used. I took the Plan B pill as a precaution but the next day I got my period. Now it stings when I pee and I have the urge to keep going to pee, even if I don't need to. It's been like 3 days now. Will it go away on its own or do I need to go to Student Health & Wellness?

Read the Answer

Green Discharge

Thursday, October 2, 2014


Question

Hello. I'm a 20-year-old female. I started my period this week and noticed that the week leading up to it there was a light green discharge in my underwear. This occurred in the days leading up to my last period as well but did not start again until last week. The days in between periods were normal; for both periods the discharge only appeared a few days before the start of my period. I've never had this happen before and am concerned. Are the hormones in my body just changing, or is this a sign of an infection? Please help!

Read the Answer

Irregular Periods with Depo

Thursday, September 25, 2014


Question

I'm on the fifth month of Depo Provera, and while I was pretty prepared for the side effect of "irregular periods" I can't say I was all that thrilled to realize that that meant having my period straight for about 4-5 weeks. I went on the shot initially because the pill wasn't helping that much with my cramps, which were debilitating at times. These periods aren't bad, very light bleeding mostly and little to no cramping. But there are also very other unpleasant side effects for 5 weeks which are stomach issues. I have IBS and before when I was on the pill I knew I'd have one or two bad days because of my hormones, but now I could have an IBS flare-up whenever my body feels like it, which is annoying and stressful especially since school has started. I can't orgasm or get "turned on" without awful cramps or bleeding right after, which is also very annoying. And lastly, it's a 5-week roller coaster of emotions. I already have anxiety, so these hormones make it pretty bad sometimes for absolutely no reason. I guess to finally get to my question, will these periods eventually go away? I get my third shot in two weeks and I'm excited for it because the second shot made the first 5-week period go away. Or should I consider a different type of birth control besides the shot or pill?

Read the Answer